# SDR CALA2023052401637

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 82,554 hours, 11,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252429
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2012-09-14 - LH SIDE STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP FOUND CRACK, PLEASE PRINT AND ACCOMPLISH EA 5340-01385 OP 003 MODIFICATION TRANSFER REF. NON-ROUTINE HX NRC WO.1721671 AND ORIGINATED BY EMP NO. V906014 FX - LH SIDE STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIRED AS PER EA 5340-01385 REV ORIG OP 003. RII INSPECT IS OKAY. APPROVED BY HX 129272. WORK ACCOMPLISHED BY MECHANIC V897546 INSPECTED BY V925649 ADD EMP:V925649
